Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1990, with author Pirillo G., in the category ALL (or show them all):   (Items found: 6)


1990  [top]
  • Inglese G., Pirillo G.: A remark on a result by A. Thue, Pure Mathematics and Applications. Series A 1 (1), 21-28, 1990
  • Justin J., Pirillo G.: A finiteness condition for semigroups generated by a finite set of elements of finite order, Pure Mathematics and Applications. Series A 1 (1), 45-48, 1990
  • Justin J., Pirillo G.: Some remarks on the permutation property for semigroups, European Journal of Combinatorics 11 (2), 151-154, 1990
  • Justin J., Pirillo G.: Infinite words and permutation properties, Semigroup Forum 40 (1), 13-22, 1990
  • Justin J., Pirillo G., Varricchio S.: Some conditions on the product of two elements of a semigroup, Atti Della Accademia Nazionale dei Lincei Rendiconti-Classe di Scienze Fisiche-Matematiche & Naturali 1 (2), 85-87, 1990
  • Pirillo G.: On a combinatorial property of Fibonacci infinite word, Pure Mathematics and Applications. Series A 1 (2), 143-147, 1990
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -